ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

May 2018 , Volume 17 , Issue 3

Select all articles

Export/Reference:

Random attractors for stochastic parabolic equations with additive noise in weighted spaces
Xiaojun Li, Xiliang Li and Kening Lu
2018, 17(3): 729-749 doi: 10.3934/cpaa.2018038 +[Abstract](1950) +[HTML](396) +[PDF](462.14KB)
Existence results for linear evolution equations of parabolic type
Tôn Việt Tạ
2018, 17(3): 751-785 doi: 10.3934/cpaa.2018039 +[Abstract](1563) +[HTML](377) +[PDF](504.53KB)
Symmetry and asymptotic behavior of ground state solutions for schrödinger systems with linear interaction
Zhitao Zhang and Haijun Luo
2018, 17(3): 787-806 doi: 10.3934/cpaa.2018040 +[Abstract](1716) +[HTML](359) +[PDF](480.5KB)
Symmetry and non-existence of solutions to an integral system
Yingshu Lü
2018, 17(3): 807-821 doi: 10.3934/cpaa.2018041 +[Abstract](1038) +[HTML](238) +[PDF](385.33KB)
The approximate solution for Benjamin-Bona-Mahony equation under slowly varying medium
Wenxia Chen, Ping Yang, Weiwei Gao and Lixin Tian
2018, 17(3): 823-848 doi: 10.3934/cpaa.2018042 +[Abstract](916) +[HTML](318) +[PDF](413.61KB)
Existence results for the fractional Q-curvature problem on three dimensional CR sphere
Chungen Liu and Yafang Wang
2018, 17(3): 849-885 doi: 10.3934/cpaa.2018043 +[Abstract](1045) +[HTML](281) +[PDF](581.12KB)
Regularity of extremal solutions of semilinaer fourth-order elliptic problems with general nonlinearities
A. Aghajani and S. F. Mottaghi
2018, 17(3): 887-898 doi: 10.3934/cpaa.2018044 +[Abstract](1052) +[HTML](264) +[PDF](403.45KB)
Positive powers of the Laplacian: From hypersingular integrals to boundary value problems
Nicola Abatangelo, Sven Jarohs and Alberto Saldaña
2018, 17(3): 899-922 doi: 10.3934/cpaa.2018045 +[Abstract](1094) +[HTML](235) +[PDF](456.46KB)
Initial-boundary value problems for the coupled modified Korteweg-de Vries equation on the interval
Shou-Fu Tian
2018, 17(3): 923-957 doi: 10.3934/cpaa.2018046 +[Abstract](1498) +[HTML](298) +[PDF](546.2KB)
Stability of traveling waves of models for image processing with non-convex nonlinearity
Tong Li and Jeungeun Park
2018, 17(3): 959-985 doi: 10.3934/cpaa.2018047 +[Abstract](1008) +[HTML](260) +[PDF](514.38KB)
Non-existence of global solutions to nonlinear wave equations with positive initial energy
Bilgesu A. Bilgin and Varga K. Kalantarov
2018, 17(3): 987-999 doi: 10.3934/cpaa.2018048 +[Abstract](1258) +[HTML](296) +[PDF](401.74KB)
A doubly nonlinear Cahn-Hilliard system with nonlinear viscosity
Elena Bonetti, Pierluigi Colli, Luca Scarpa and Giuseppe Tomassetti
2018, 17(3): 1001-1022 doi: 10.3934/cpaa.2018049 +[Abstract](1083) +[HTML](256) +[PDF](478.4KB)
Spaces admissible for the Sturm-Liouville equation
N. A. Chernyavskaya and L. A. Shuster
2018, 17(3): 1023-1052 doi: 10.3934/cpaa.2018050 +[Abstract](828) +[HTML](268) +[PDF](557.91KB)
Symmetry and nonexistence of positive solutions for fractional systems
Pei Ma, Yan Li and Jihui Zhang
2018, 17(3): 1053-1070 doi: 10.3934/cpaa.2018051 +[Abstract](1237) +[HTML](290) +[PDF](431.63KB)
Scattering for the two dimensional NLS with (full) exponential nonlinearity
A. Adam Azzam
2018, 17(3): 1071-1101 doi: 10.3934/cpaa.2018052 +[Abstract](1010) +[HTML](261) +[PDF](569.46KB)
A nonlocal concave-convex problem with nonlocal mixed boundary data
Boumediene Abdellaoui, Abdelrazek Dieb and Enrico Valdinoci
2018, 17(3): 1103-1120 doi: 10.3934/cpaa.2018053 +[Abstract](1178) +[HTML](289) +[PDF](449.81KB)
Ground state solutions for asymptotically periodic quasilinear Schrödinger equations with critical growth
Yanfang Xue and Chunlei Tang
2018, 17(3): 1121-1145 doi: 10.3934/cpaa.2018054 +[Abstract](1765) +[HTML](337) +[PDF](477.73KB)
Sign-changing solutions for non-local elliptic equations with asymptotically linear term
Huxiao Luo, Xianhua Tang and Zu Gao
2018, 17(3): 1147-1159 doi: 10.3934/cpaa.2018055 +[Abstract](1523) +[HTML](360) +[PDF](402.11KB)
Nonlocal heat equations: Regularizing effect, decay estimates and Nash inequalities
Cristina Brändle and Arturo De Pablo
2018, 17(3): 1161-1178 doi: 10.3934/cpaa.2018056 +[Abstract](1185) +[HTML](404) +[PDF](640.36KB)
Traveling wave solutions of a diffusive ratio-dependent Holling-Tanner system with distributed delay
Wenjie Zuo and Junping Shi
2018, 17(3): 1179-1200 doi: 10.3934/cpaa.2018057 +[Abstract](1159) +[HTML](288) +[PDF](492.02KB)
Multiplicity and concentration of solutions for nonlinear fractional elliptic equations with steep potential
Song Peng and Aliang Xia
2018, 17(3): 1201-1217 doi: 10.3934/cpaa.2018058 +[Abstract](1445) +[HTML](370) +[PDF](446.83KB)
Remarks on minimizers for (p, q)-Laplace equations with two parameters
Vladimir Bobkov and Mieko Tanaka
2018, 17(3): 1219-1253 doi: 10.3934/cpaa.2018059 +[Abstract](1013) +[HTML](402) +[PDF](669.72KB)
A loop type component in the non-negative solutions set of an indefinite elliptic problem
Humberto Ramos Quoirin and Kenichiro Umezu
2018, 17(3): 1255-1269 doi: 10.3934/cpaa.2018060 +[Abstract](1436) +[HTML](341) +[PDF](417.1KB)
Exact multiplicity and bifurcation curves of positive solutions of a one-dimensional Minkowski-curvature problem and its application
Shao-Yuan Huang
2018, 17(3): 1271-1294 doi: 10.3934/cpaa.2018061 +[Abstract](1328) +[HTML](326) +[PDF](1477.52KB)
Bifurcation and multiplicity results for a class of $n\times n$ $p$-Laplacian system
Mohan Mallick, R. Shivaji, Byungjae Son and S. Sundar
2018, 17(3): 1295-1304 doi: 10.3934/cpaa.2018062 +[Abstract](1278) +[HTML](282) +[PDF](464.44KB)
Cyclicity of degenerate graphic $DF_{2a}$ of Dumortier-Roussarie-Rousseau program
Renato Huzak
2018, 17(3): 1305-1316 doi: 10.3934/cpaa.2018063 +[Abstract](1104) +[HTML](275) +[PDF](751.69KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]